# SDR SWAA970813

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Condition: Malfunctioned
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND THAT FWD ENTRY SLIDE GIRT BAR WOULDN'T REMAIN IN FLOOR BRACKET.  REPLACED SLIDE ASSEMBLY PER BOEING M/M.
